×

zbMATH — the first resource for mathematics

Growth rate of the Schrödinger group on Zhidkov spaces. (English) Zbl 1094.35115
Summary: We give an upper bound on the growth rate of the Schrödinger group on Zhidkov spaces. In dimension 1, we prove that this bound is sharp.

MSC:
35Q55 NLS equations (nonlinear Schrödinger equations)
47D08 Schrödinger and Feynman-Kac semigroups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bethuel, F.; Saut, J.C., Travelling waves for the gross – pitaevskii equation I, Ann. inst. H. Poincaré phys. théor., 70, 2, 147-238, (1999) · Zbl 0933.35177
[2] de Bouard, A., Instability of stationary bubbles, SIAM J. math. anal., 26, 3, 566-582, (1995) · Zbl 0823.35017
[3] Chiron, D., Travelling waves for the gross – pitaevskii equation in dimension larger than two, Nonlinear anal., 58, 175-204, (2004) · Zbl 1054.35091
[4] Gallo, C., Schrödinger group on zhidkov spaces, Adv. differential equations, 9, 509-538, (2004) · Zbl 1103.35093
[5] C. Gallo, Propriétés qualitatives d’ondes solitaires solutions d’équations aux dérivées partielles non linéaires dispersives, Thèse de l’université Paris-Sud, 2005
[6] Kivshar, Y.S.; Luther-Davies, B., Dark solitons: physics and applications, Phys. rep., 298, 81-197, (1998)
[7] Mariş, M., Existence of non-stationary bubbles in higher dimensions, J. math. pures appl., 81, 1207-1235, (2002) · Zbl 1040.35116
[8] Zhidkov, P.E., Korteweg – de Vries and nonlinear Schrödinger equations: qualitative theory, Lecture notes in math., vol. 1756, (2001), Springer-Verlag · Zbl 0987.35001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.